# SDR 2010FA0000775

- Difficulty date: August 2, 2010
- Submitted: August 2, 2010
- Operation: General aviation
- Aircraft: N505PC
- Make and model: Socata TB9CTAMPICO
- Aircraft serial: 1464
- Aircraft time: 5,250 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 3019A
- Condition: Binding
- Location: Lt Brake Assy
- Part time: 5,250 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, PILOT VEERED OFF RUN WAY, STRIKING A RUNWAY LIGHT.  THE PILOT CLAIMED THAT THE LT BRAKE WAS DRAGGING, CONTRIBUTING TO THE INCIDENT.  SUBSEQUENT REPORTS FROM MECHANIC, REVEALED THAT THE PISTON O-RING ON THE LT CALIPER, PN MS 28775-213, WAS FOUND PINCHED DURING DISASSEMBLY. INSP OF THIS AREA SHOULD INVOLVE CLOSE EXAMINATION OF FLUID LEAKAGE AND ABNORMAL PUCK/DISC WEAR.
